# SDR ABXA20200803154

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 68,307 hours, 47,545 cycles
- Engine: Ge CF680A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 928018A6
- Part serial: CGW70152
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE HAD NO FUEL FLOW ON START. AIRCRAFT WAS GROUNDED.
